# SDR CA971223015

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Corroded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 8 THOMAS COUPLINGS OF TAIL ROTOR DRIVE SHAFT FOUND CORRODED.
